Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 980352, 22 pages
http://dx.doi.org/10.1155/2015/980352
Research Article

Hybrid Steepest-Descent Methods for Triple Hierarchical Variational Inequalities

1Department of Mathematics, Shanghai Normal University, and Scientific Computing Key Laboratory of Shanghai Universities, Shanghai 200234, China
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Center for Fundamental Science, Kaohsiung Medical University, Kaohsiung 807, Taiwan
4Department of Mathematics, College of Science, University of Jeddah, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 28 October 2014; Accepted 5 January 2015

Academic Editor: Mohamed-Aziz Taoudi

Copyright © 2015 L. C. Ceng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. C. Ceng, A. Latif, C. F. Wen, and A. E. Al-Mazrooei, “Hybrid Steepest-Descent Methods for Triple Hierarchical Variational Inequalities,” Journal of Function Spaces, vol. 2015, Article ID 980352, 22 pages, 2015. https://doi.org/10.1155/2015/980352.